MAUDE Adverse Event Report: OPSENS SAVVYWIRE; PRE-SHAPED PRESSURE GUIDEWIRE

OPSENS SAVVYWIRE; PRE-SHAPED PRESSURE GUIDEWIRE
Model Number F3001
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the device history records, lot number osw-0237 was released following specifications.Opsens's representative confirmed that pacing and thresholds were successfully tested before the beginning of the procedure.It was also mentioned by the physician that the cause of the lost of capture is unknown, and that he does not believe that savvywire played a role.The risks associated with the event are well documented and are disclosed in the savvywire instructions for use: "adverse events that may result from the use of this device include, but are not limited to: access site or vessels complications, additional surgical procedure, allergic reactions, amputation, aneurysm, angina, arrhythmia, bleeding, cardiac or vessel perforation/dissection, coronary obstruction, death, embolism, fibrillation, foreign body/wire fracture, heart block, hematoma, hypotension/hypertension, infection, kidney injury/failure, myocardial infarction, need for permanent pacemaker, pericardial effusion, pneumothorax, stroke or other neurologic event, spasm, tamponade, thrombus, valve dysfunction or complications, valve malpositioning or embolization, vasospasm, vessel occlusion, wire entrapment/entanglement, x-ray radiation exposure complications.".
 
Event or Problem Description
Event as described by opsens clinical specialist: during deployment of a 26mm valve using savvywire, capture was lost near end of deployment and valve embolization occurred.During staff debriefing post case they mentioned that sometimes bad things can happen even when everything is done correctly, and they did not believe that savvy played a role.Patient is doing well.

Brand Name
SAVVYWIRE
Common Device Name
PRE-SHAPED PRESSURE GUIDEWIRE
Manufacturer (Section D)
OPSENS
750
blvd du parc technologique
quebec, quebec G1P 4 S3
CA  G1P 4S3
Manufacturer (Section G)
OPSENS
750
blvd du parc technologique
quebec, quebec G1P 4 S3
CA   G1P 4S3
Manufacturer Contact
maryem oudhini
750
blvd du parc technologique
quebec, quebec G1P 4-S3
CA   G1P 4S3
MDR Report Key19097663
Report Number3008061490-2014-00002
Device Sequence Number17994091
Product Code DXO
UDI-Device Identifier07540184030019
UDI-Public(01)07540184030019(11)230822(17)250822(10)OSW-0237
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K213854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2025
Device Model NumberF3001
Device Lot NumberOSW-237
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown